# SDR QXEA0201344

- Difficulty date: August 30, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 2,457 hours, 2,879 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT HAND NACELLE PANEL 414AR TRAILING EDGE SUPPORT BRACKET IS CRACKED.  REPAIRED IAW WVAC EO DH85-54-0528 AND HORIZON AIR EA 6-54-113A.
